# SDR FDEA200906242280

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N656FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 745
- Aircraft time: 22,280 hours, 11,403 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 735874D
- Part serial: K0725
- Condition: Leaking
- Location: Nr 2
- Part time: 8,486 hours, 4,537 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTURE NR 2 IDG FAULT. FREQ (HZ) WAS FLUCTUATING FROM 382 TO 404.  COMPLIED W/ECAM AND DISCONNECTED NR 2 IDG.  FOUND NR 2 IDG WITH LOW WITH OIL.  SERVICED AND RECONNECTED NR 2 IDG AND RAN ENG IAW JRH. GENERATOR OPS CHECK NORMAL, OIL/HYD DRAIN PORT ON MAST WAS LEAKING WHEN   ENGINE SHUTDOWN.  (APU MEL'D PRIOR TO PUSH) FOR APU BLEED LEAK.  R & R IDG IAW MM. CH 24-11-11-4 03. GRD RAN ENGINE IAW JRH.  GENERATOR OPS AND LEAK CHECKED GOOD. AWAITING TDR RESULTS.
